Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, p. 341-350
@article{AIHPC_1984__1_5_341_0,
     author = {Cerami, Giovanna and Fortunato, Donato and Struwe, Micha\"el},
     title = {Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {5},
     year = {1984},
     pages = {341-350},
     zbl = {0568.35039},
     mrnumber = {779872},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_5_341_0}
}
Cerami, Giovanna; Fortunato, Donato; Struwe, Michaël. Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, pp. 341-350. http://www.numdam.org/item/AIHPC_1984__1_5_341_0/

[0] A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. funct. Anal., t. 14, 1973, p. 349-381. | MR 370183 | Zbl 0273.49063

[1] Th. Aubin, Problèmes isopérimétriques et espaces de Sobolev, J. Diff. Geom., t. 11, 1976, p. 573-598. | MR 448404 | Zbl 0371.46011

[2] Th. Aubin, Nonlinear analysis on manifolds, Monge-Ampere equations. Springer Grundelehren 252, 1982. | MR 681859 | Zbl 0512.53044

[3] P. Bartolo, V. Benci, D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with « strong resonance » at infinity, Journal of nonlinear Anal. T. M. A., t. 7, 1983, p. 981-1012. | MR 713209 | Zbl 0522.58012

[4] V. Benci, D. Fortunato, The dual method in critical point Theory. Multiplicity results for indefinite functionals, Ann. Mat. Pura Appl., t. 32, 1982, p. 215-242. | MR 696044 | Zbl 0526.58013

[5] H. Brezis, L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., t. XXXVI, 1983. | MR 709644 | Zbl 0541.35029

[6] H. Brezis, T. Kato, Remarks on the Schrodinger operator with singular complex potential, J. Math. Pures et Appl., t. 58, 1979, p. 137-151. | MR 539217 | Zbl 0408.35025

[7] S. Luckhaus, Existence and regularity of weak solutions to the Dirichlet problem for semilinear elliptic systems of high order, J. Reine und Angew. Math., t. 306, 1979, p. 192-207. | MR 524655 | Zbl 0395.35026

[8] S.J. Pohozaev, Eigenfunctions of the equation Δu + λf(u) = 0, Soviet Math. Doklady, t. 6, 1965, p. 1408-1411 (Translated from the Russian Dokl. Akad. Nauk SSSR, t. 165, 1965, p. 33-36.) | MR 192184 | Zbl 0141.30202

[9] G. Talenti, Best constants in Sobolev inequality, Ann. Mat. Pure Appl., t. 110, 1976, p. 353-372. | MR 463908 | Zbl 0353.46018

[10] N. Trudinger, Remarks concerning the conformal deformation of Riemannian structure on compact manifolds, Ann. Sc. Norm. Sup. Pisa, t. 22, 1968, p. 265-274. | Numdam | MR 240748 | Zbl 0159.23801